# SDR ASAA0956515

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,332 hours, 3,446 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"AUTO FAIL" LIGHT ILLUMINATED.  VERIFIED PROBLEM.  RAN BITE OF CONTROLLER.  AUTO FAIL FAULT CLEARED REF AMM 21 31 00 810 806.  CONFIRMED OPS CHECK NORMAL. SEAMC ETOPS DESK NOTIFIED.
